# SDR DALA13065341809

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 51,138 hours, 11,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER AIR GAUGE FAIRING FWD SKIN FOUND CHAFING.   RIGHT LOWER AIR GATE FAIRING FORWARD CUTOUT SKIN REPAIR IAW SRM 53-80-01, FIG 201, REPAIR 3.
